# SDR ASOA2013070308558

- Difficulty date: May 22, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,983 hours, 17,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN CHAFED AT APROX FS 980.  REPAIRED IAW REO 670-53-00-290.  REPAIR CLASSIFIED AS MAJOR.
